# SDR CALA2015092294390

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 100,472 hours, 15,744 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1540, RBL 6 AFT CARGO FLOOR BILGE SHEAR TIE.  R & R SHEAR TIE IN AFT CARGO BS 1540, RBL 6 IAW SRM 51-40-02 & DWG 146T122 2 & 140T2102.
